MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT281412
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The following was investigated as part of a historical gore case (psts event (b)(4)): the field sales associate reported the following: on (b)(6) 2008, the patient underwent treatment of an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis trunk-ipsilateral leg component (pxt281412, sn:(b)(4)) and two contralateral leg components (pxc181000, sn:(b)(4) and pxc181200, sn: (b)(4)).On (b)(6) 2013, follow-up imaging identified an unspecified endoleak with aneurysm enlargement of an unknown amount.According to the physician, the endoleak was identified as a type ii endoleak with the source multiple lumbar arteries.On (b)(6) 2013, the patient was implanted with gore® excluder® aaa endoprosthesis contralateral leg component (plc181000, sn:1(b)(4)).Medical records indicate that in 2013 a ct was performed and the maximum aneurysm sac measured 7.4 x 6.6cms.This report/case/investigation was opened to for the following: on (b)(6) 2016, the patient was implanted with a gore® excluder® aaa endoprosthesis aortic extender.Medical records indicate that on (b)(6) 2016 a ct was performed and the maximum aneurysm sac measured 8.8 x 7.2cms.
 
Additional Manufacturer Narrative
Past medical history: a-fib, aaa (abdominal aortic aneurysm), acute but ill-defined cerebrovascular disease, aicd (automatic cardioverter/defibrillator present, aneurysm, aortic valve disorder, arthralgia, cad (coronary artery disease) severe multi vessel, cataract, cervicalgia, chronic systolic (congestive) heart failure, copd (chronic obstructive pulmonary disease), gastroesophogeal reflux disease with hiatal hernia, gerd with apnea, htn (hypertension), hx of cabg x 4, hypercholesteraemia, ischemic cardiomyopathy, peripheral neuropathy, peripheral vascular disease, prostate troubles, shortness of breath.Past surgical history: sinus surgery, coronary artery bypass graft (l-lad, s-d1, s-pda/om), pacemaker insertion, colonoscopy, upper gastrointestinal endoscopy, cardiac defibrillator placement, pacemaker insertion, abdominal aortic aneurysm repair (endovascular), cataract removal with implant, cervical spine surgery, coronary angioplasty with stent placement, foot surgery, tonsillectomy medications: sodium chloride 0.9%, 10ml, intravenous, once social history: former smoker, no allergies.Communication/interviews- additional information in regard to the event of the case was requested.The provided additional information is captured in the event description.Device not accessible for testing: the medical device remains implanted and was therefore not available for return and evaluation.Results pending completion of investigation: manufacturing evaluation results will be provided once they are completed in full.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6.Code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.B5.Updated the description summary with additional information as received from the field.G3 / g4.Date received by manufacturer updated to 29-nov-2022, as production record review was completed in full on this date.
 
Event or Problem Description
The following was investigated as part of a historical gore case ((b)(4)): the field sales associate reported the following: on (b)(6) 2008, the patient underwent treatment of an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis trunk-ipsilateral leg component (pxt281412, sn:(b)(6)) and two contralateral leg components (pxc181000, sn:(b)(6) and pxc181200, sn: (b)(6)).On (b)(6) 2013, follow-up imaging identified an unspecified endoleak with aneurysm enlargement of an unknown amount.According to the physician, the endoleak was identified as a type ii endoleak with the source multiple lumbar arteries.On (b)(6) 2013, the patient was implanted with gore® excluder® aaa endoprosthesis contralateral leg component (plc181000, sn:(b)(6)).Medical records indicate that in 2013 a ct was performed and the maximum aneurysm sac measured 7.4 x 6.6cms.This report/case/investigation was opened to for the following: on (b)(6) 2016, the patient was implanted with a gore® excluder® aaa endoprosthesis aortic extender.Medical records indicate that on (b)(6) 2016 a ct was performed and the maximum aneurysm sac measured 8.8 x 7.2cms.Medical records identified in-flow to the aneurysm from a lumbar artery.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15786110
Report Number2017233-2022-03477
Device Sequence Number20616394
Product Code MIH
UDI-Device Identifier00733132610297
UDI-Public00733132610297
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model NumberPXT281412
Device Catalogue NumberPXT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/13/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age79 YR
Patient SexMale